# SDR SWIA202158384

- Difficulty date: March 10, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Eng Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER FAN COWL HAS DENTS REPAIR ANY EVIDENCE OF DENTS BY WAY OF STANDARD PRACTICE.     (C-CHECK RO 5/22/2021)    REPAIRED MULTIPLE DENTS ON LH ENGINE LOWER FAN COWL REF CRJ 700 SRM 54-14-00-201-002-A01 AND REO 670-54-14-1012 REV B DATED 2019//03/18 / COMPLIED WITH CARD NO. 51-900-1002-SKY
